Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Black stools, on low carb diet with moderate protein and fiber, supplements, have rupture in stomach. Cause?

Hi, I ve been having black stools recently for the past 3 weeks, I have been taking zinc, magnesium , BCAA, green tea extract, vitamin C and milk thistle for about a month and I had checked the nutrition fact sheets about this supplements and none of them include iron in it. I am also on a low-carb with moderate protein and fiber diet. I ve been wondering if the black colour present in my stool is base on the supplements and diet i am having or there is a rupture in my stomach/gastric. Please help! Thank you. Regards, Zachary
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  599
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hello, I would advice you to get a stool examination for occult blood and blood hemoglobin levels.
If stool test is negative and hemoglobin is normal, then you don't not need to worry. In case either of them is abnormal then you might need further investigations.
Hope this helps. Dobget back incase you have further queries.
Dr Samir Patil
Answered: Tue, 9 Sep 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor